# SDR FDEA202510141981

- Difficulty date: October 14, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 92,454 hours, 22,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 3 AFT DOOR JAME LOWER WEB AT STATION 1310 FOUND CRACKED. CANIN-LEFT 3 AFT DOOR JAME LOWER WEB AT STATION 1310 CRACKED REPAIR CARRIED OUT AS   PER MD-11 SRM 53-40-15-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
